×

A large deviation principle for the Brownian snake. (English) Zbl 0889.60026

Summary: We consider the path-valued process called the Brownian snake, conditioned so that its lifetime process is a normalised Brownian excursion. This process denoted by \(((W_{s}, \zeta _s); s\in [0,1])\) is closely related to the integrated super-Brownian excursion studied recently by several authors. We prove a large deviation principle for the law of \(((\varepsilon W_s (\zeta _s), \varepsilon ^{2/3} \zeta _s)\); \(s\in [0,1])\) as \(\varepsilon \downarrow 0\). In particular, we give an explicit formula for the rate function of this large deviation principle. As an application we recover a result of Dembo and Zeitouni.

MSC:

60F10 Large deviations
60G15 Gaussian processes
60J25 Continuous-time Markov processes on general state spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aldous, D., Tree-based models for random distribution of mass, J. statist. phys., 73, 625-641, (1993) · Zbl 1102.60318
[2] Aldous, D., The continuum random tree III, Ann. probab., 21, 248-289, (1993) · Zbl 0791.60009
[3] Blumentha, R.M., Excursions of Markov processes, (1992), Birkhauser Boston
[4] E. Derbez and G. Slade, Lattice trees and super-Brownian motion, preprint. · Zbl 0874.60091
[5] Dembo, A.; Zeitouni, O., Large deviations for random distributions of mass, () · Zbl 0935.60019
[6] Dembo, A.; Zeitouni, O., Large deviations techniques and applications, (1993), Jones and Bartlett Boston · Zbl 0793.60030
[7] Le Gall, J.F., A class of path-valued Markov processes and its applications to super-processes, Probab. theory related fields, 95, 25-46, (1993) · Zbl 0794.60076
[8] Le Gall, J.F., A path-valued Markov process and its connections with partial differential equations, (), 185-212 · Zbl 0812.60058
[9] Revuz, D.; Yor, M., Continuous martingales and Brownian motion, (1994), Springer Heidelberg · Zbl 0804.60001
[10] A. Schied, Criteria for exponential tightness in path spaces, preprint.
[11] Schied, A., Sample path large deviations for super-Brownian motion, Probab. theory related fields, 104, 319-347, (1996) · Zbl 0851.60083
[12] Serlet, L., On the Hausdorff measure of multiple points and collision points of super-Brownian motion, Stochastics stoc. rep, 54, 169-198, (1995) · Zbl 0857.60045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.